Lowdown2212

22 years old

Joined at Dezember 2021

28. Dez. 21
Sayana Press injection

Originally started taking as I had been taken off the patch due to doctors realising I’d had a migraine 10 years recently, and thought it would be more convenient than going into the doctors for depo. Since starting it I have noticed massive mood swings and probably cry about 3 times a day - my boyfriend also told me he had noticed I wasn’t my usual self. Breaking point was when I nearly failed a practical exam after a simulated patient told me about his dead fake wife and I started crying in the exam. Had very irregular periods and spotting - had light constant bleeding for nearly two months. Also seems to be unavailable everywhere currently - tried pharmacists and 2 online pharmacies but was told it wouldn’t be available until after my next injection was due and was offered depo at my local GP but was unable to attend the appointment due to covid - part of the reason I am stopping but mainly due the effects it had on my mood. When I had my first injection the nurse told me it may take up to 6 months for the spotting to stop but I’m not having another injection to find out

 
Ask reviewer a question

Time used

1 - 3 months

Stopped using

12

Impact whilst using

Mood

Very negative

Skin

Got worse

Sex drive

Reduced

Weight

Don't know

Bleeds

Irregular

Spotting

Other side effects whilst using

No side effects provided

Experience coming off Sayana Press injection

No experience provided

Impact after using

Mood

Don't know

Skin

Don't know

Sex drive

Don't know

Weight

Don't know

Cycle return to normal

18 months - 3 years

Other side effects after using

No side effects provided

Helpful?